Pacific Journal of Mathematics

Holomorphic foliations and deformations of the Hopf foliation.

T. Duchamp and M. Kalka

Article information

Pacific J. Math., Volume 112, Number 1 (1984), 69-81.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R30: Foliations; geometric theory
Secondary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15] 58H15: Deformations of structures [See also 32Gxx, 58J10]


Duchamp, T.; Kalka, M. Holomorphic foliations and deformations of the Hopf foliation. Pacific J. Math. 112 (1984), no. 1, 69--81.

Export citation


  • [1] T.Duchamp and M. Kalka, Deformation theoryfor holomorphicfoliations, J. Differen- tial Geom., 14(1979), 317-337.
  • [2] T.Duchamp and M. Kalka, Stability theorems for holomorphic foliations, Trans. Amer. Math. Soc, 260 (1980), 255-266.
  • [3] J. Girbau, A. Haefliger and D. Sundararaman, On deformations of transversely holomorphicfoliations, I.H.E.S.preprint.
  • [4] X. Gomez-Mont, Transversal holomorphic structures, Thesis, Princeton University (1978).
  • [5] K.Kodaira, L.Nirenberg and D. Spencer, Ontheexistence of deformations of complex analytic structures, Ann. of Math., 68(1958), 450-459.
  • [6] K.Kodaira, Differential Topology, Foliations andGelfand-Fuks Cohomology, ed.Paul A. Schweitzer. Springer Lecture Notes 654 (1978).